Works matching DE "WEIERSTRASS-Stone theorem"
Results: 156
SU(3) Color Gauge Invariance and the Jaffe-Witten Mass Gap in QCD.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 6, p. 761, doi. 10.1007/s10958-014-1760-z
- By:
- Publication type:
- Article
Sharp estimates of best approximations by deviations of Weierstrass-type integrals.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 6, p. 628, doi. 10.1007/s10958-013-1551-y
- By:
- Publication type:
- Article
Sharp estimates of best approximations in terms of holomorphic functions of weierstrass-type operators.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 1, p. 8, doi. 10.1007/s10958-013-1429-z
- By:
- Publication type:
- Article
The existence of optimal control on the basis of Weierstrass's theorem.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 3, p. 373, doi. 10.1007/s10958-011-0463-y
- By:
- Publication type:
- Article
Surface waves on the water of minimal smoothness.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 3, p. 356, doi. 10.1007/s10958-010-0091-y
- By:
- Publication type:
- Article
Remarks About Some Weierstrass Type Results.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 4, p. 385
- By:
- Publication type:
- Article
Some families of Weierstrass-type functions and their applications.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 9, p. 621, doi. 10.1080/10652460802230546
- By:
- Publication type:
- Article
CONTINUOUS FUNCTIONS IN RINGS GENERATED BY A SINGLE DARBOUX FUNCTION.
- Published in:
- Real Analysis Exchange, 2021, v. 46, n. 1, p. 83, doi. 10.14321/realanalexch.46.1.0083
- By:
- Publication type:
- Article
Normal contact stiffness of fractal rough surfaces.
- Published in:
- Archives of Mechanics, 2014, v. 66, n. 6, p. 411
- By:
- Publication type:
- Article
Existence and multiplicity results for some Lane-Emden elliptic systems: Subquadratic case.
- Published in:
- Advances in Nonlinear Analysis, 2015, v. 4, n. 1, p. 25, doi. 10.1515/anona-2014-0049
- By:
- Publication type:
- Article
Solutions of Higher-Order Homogeneous Linear Matrix Differential Equations for Consistent and Non-Consistent Initial Conditions: Regular Case.
- Published in:
- ISRN Mathematical Analysis, 2011, p. 1, doi. 10.5402/2011/183795
- By:
- Publication type:
- Article
Definability and nondefinability results for certain o-minimal structures.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 5, p. 503, doi. 10.1002/malq.200910105
- By:
- Publication type:
- Article
Professor Dragoş Vaida at 80 and Beyond.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2016, v. 27, n. 4, p. 295
- Publication type:
- Article
Local zero estimates and effective division in rings of algebraic power series.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 737, p. 111, doi. 10.1515/crelle-2015-0041
- By:
- Publication type:
- Article
Nonlocal problem for a parabolic-hyperbolic equation in a rectangular domain.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 3/4, p. 562, doi. 10.1134/S0001434611030278
- By:
- Publication type:
- Article
On the Stone and Bishop appoximation theorems.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 5/6, p. 590, doi. 10.1134/S0001434607050021
- By:
- Publication type:
- Article
Proof Without Words: The Weierstrass Substitution.
- Published in:
- Mathematics Magazine, 2001, v. 74, n. 5, p. 393, doi. 10.2307/2691035
- By:
- Publication type:
- Article
Weierstrass jump sequences and gonality.
- Published in:
- Semigroup Forum, 2016, v. 92, n. 3, p. 598, doi. 10.1007/s00233-015-9694-4
- By:
- Publication type:
- Article
NEW LOCAL CONVERGENCE THEOREMS FOR THE INVERSE WEIERSTRASS METHOD FOR SIMULTANEOUS APPROXIMATION OF POLYNOMIAL ZEROS.
- Published in:
- Annals: Series on Mathematics & its Applications, 2018, v. 10, n. 2, p. 266
- By:
- Publication type:
- Article
The Bézier variant of Kantorovich type <italic>λ</italic>-Bernstein operators.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1688-9
- By:
- Publication type:
- Article
NEW TOOLS FOR UNDERSTANDING SPURIOUS REGRESSIONS.
- Published in:
- Econometrica, 1998, v. 66, n. 6, p. 1299, doi. 10.2307/2999618
- By:
- Publication type:
- Article
A bishop-stone-weierstrass theorem for ( M(ℂ)).
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 8, p. 1515, doi. 10.1007/s10114-013-2513-5
- By:
- Publication type:
- Article
A novel solvable many-body problem with elliptic interactions.
- Published in:
- IMRN: International Mathematics Research Notices, 2000, v. 2000, n. 15, p. 775, doi. 10.1155/S1073792800000428
- By:
- Publication type:
- Article
Tracking Control of Electrically Driven Robots Using a Model-free Observer.
- Published in:
- Robotica, 2019, v. 37, n. 4, p. 729, doi. 10.1017/S0263574718001303
- By:
- Publication type:
- Article
Weierstrass integrability for a class of differential systems.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2014, v. 21, n. 2, p. 294, doi. 10.1080/14029251.2014.915165
- By:
- Publication type:
- Article
Weierstrass's theorem - Leaving no 'Stone' unturned.
- Published in:
- Resonance: Journal of Science Education, 2011, v. 16, n. 4, p. 341, doi. 10.1007/s12045-011-0040-1
- By:
- Publication type:
- Article
Explicit Weierstrass traveling wave solutions and bifurcation analysis for dissipative Zakharov-Kuznetsov modified equal width equation.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 3, p. 3208, doi. 10.1007/s40314-017-0508-z
- By:
- Publication type:
- Article
Approximation by positive linear operators in modular spaces by power series method.
- Published in:
- Positivity, 2017, v. 21, n. 4, p. 1293, doi. 10.1007/s11117-017-0467-z
- By:
- Publication type:
- Article
Functional equation for the crossover in the model of one-dimensional Weierstrass random walks.
- Published in:
- Theoretical & Mathematical Physics, 2016, v. 189, n. 3, p. 1818, doi. 10.1134/S0040577916120138
- By:
- Publication type:
- Article
Approximation of a Given Function by Integral Functions of the Exponential Type.
- Published in:
- Doklady Physics, 2000, v. 45, n. 3, p. 97, doi. 10.1134/1.171715
- By:
- Publication type:
- Article
Mathematical roots of phenomenology: Husserl and the concept of number.
- Published in:
- History & Philosophy of Logic, 2006, v. 27, n. 4, p. 319, doi. 10.1080/01445340600619663
- By:
- Publication type:
- Article
NCFS: new chaotic fuzzy system as a general function approximator.
- Published in:
- Journal of Control & Decision, 2023, v. 10, n. 4, p. 514, doi. 10.1080/23307706.2022.2110166
- By:
- Publication type:
- Article
Restrained Latency Universal Modulator Outlay Adaptive CORDIC Algorithm for Digital Communication.
- Published in:
- Journal of Applied Security Research, 2021, v. 16, n. 2, p. 224, doi. 10.1080/19361610.2020.1732269
- By:
- Publication type:
- Article
An application of the Stone-Weierstrass theorem.
- Published in:
- Proyecciones - Journal of Mathematics, 2023, v. 42, n. 5, p. 1211, doi. 10.22199/issn.0717-6279-5576
- By:
- Publication type:
- Article
Una conceptualización de límite para el aprendizaje inicial de análisis matemático en la universidad.
- Published in:
- Revista Latinoamericana de Investigación en Matemática Educativa, 2006, v. 9, n. 2, p. 189
- By:
- Publication type:
- Article
Modeling the relationship between Higuchi's fractal dimension and Fourier spectra of physiological signals.
- Published in:
- Medical & Biological Engineering & Computing, 2012, v. 50, n. 7, p. 689, doi. 10.1007/s11517-012-0913-9
- By:
- Publication type:
- Article
Complete embedded minimal surfaces of finite total curvature with planar ends of smallest possible order.
- Published in:
- Mathematische Annalen, 2010, v. 346, n. 1, p. 85, doi. 10.1007/s00208-009-0390-0
- Publication type:
- Article
Gabor (super)frames with Hermite functions.
- Published in:
- Mathematische Annalen, 2009, v. 345, n. 2, p. 267
- By:
- Publication type:
- Article
Scattering of electromagnetic radiation by surfaces with a fractal relief.
- Published in:
- Journal of Applied Spectroscopy, 2009, v. 76, n. 5, p. 692, doi. 10.1007/s10812-009-9250-7
- By:
- Publication type:
- Article
Herman Müintz: A Mathematician's Odyssey.
- Published in:
- Mathematical Intelligencer, 2005, v. 27, n. 1, p. 22, doi. 10.1007/BF02984810
- By:
- Publication type:
- Article
A Topologist's View of the Dunford-Schwartz Proof of the Brouwer Fixed-Point Theorem.
- Published in:
- Mathematical Intelligencer, 2000, v. 22, n. 3, p. 55, doi. 10.1007/BF03025284
- By:
- Publication type:
- Article
Towards the best constant in front of the Ditzian-Totik modulus of smoothness.
- Published in:
- Journal of Inequalities & Applications, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13660-016-1078-0
- By:
- Publication type:
- Article
Some connections of monotonicity with Weierstrass extreme value theorem.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2011, v. 42, n. 3, p. 396, doi. 10.1080/0020739X.2010.526252
- By:
- Publication type:
- Article
Constructive Approximation of Continuous Interval-Valued Functions.
- Published in:
- Numerical Functional Analysis & Optimization, 2022, v. 43, n. 2, p. 127, doi. 10.1080/01630563.2021.2007949
- By:
- Publication type:
- Article
Interpolation and Approximation of Continuous Functions with Values in the Unit Interval.
- Published in:
- Numerical Functional Analysis & Optimization, 2019, v. 40, n. 3, p. 319, doi. 10.1080/01630563.2018.1554583
- By:
- Publication type:
- Article
Weierstrass-like Methods with Corrections for the Inclusion of Polynomial Zeros.
- Published in:
- Computing, 2005, v. 75, n. 1, p. 55, doi. 10.1007/s00607-004-0114-y
- By:
- Publication type:
- Article
Derivative Free Inclusion Methods for Polynomial Zeros.
- Published in:
- Computing, 2005, v. 75, n. 1, p. 71, doi. 10.1007/s00607-004-0115-x
- By:
- Publication type:
- Article
Effective Reconstruction of Generic Genus 4 Curves from Their Theta Hyperplanes.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 19, p. 9472, doi. 10.1093/imrn/rnu235
- By:
- Publication type:
- Article
Noncolliding Squared Bessel Processes.
- Published in:
- Journal of Statistical Physics, 2011, v. 142, n. 3, p. 592, doi. 10.1007/s10955-011-0117-y
- By:
- Publication type:
- Article
ON BERNSTEIN'S THEOREM.
- Published in:
- Mathematical Scientist, 2015, v. 40, n. 1, p. 42
- By:
- Publication type:
- Article